# SDR AU000211

- Difficulty date: February 22, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 62701111
- Condition: Frayed
- Location: Elevator Tab Con
- Part time: 4,891 cycles
- Component: Elevator Tab Co
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD TRIM CABLE FRAYED.
